Solpadeine Max Soluble Tablets 32
What is in the pack ?
Each SOLPADEINE Max tablet contains the active ingredients Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg.
The tablets also contain: soluble starch, polyvinylpyrrolidone, potassium sorbate (E202), maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hydroxypropyl methylcellulose, macrogol and colours quinoline yellow (E104) erythrosine (E127) and titanium dioxide (E171).
SOLPADEINE Max comes in a carton containing 20 or 30 tablets.
What does SOLPADEINE Max do ?
SOLPADEINE Max contains two analgesics (painkillers), paracetamol and codeine, which work by different body routes to relieve pain. In addition paracetamol is an antipyretic (helps to reduce body temperature when you have a fever).
What is SOLPADEINE Max used for ?
SOLPADEINE Max is suitable for headache, migraine, dental pain, period pain, sinus pain, sciatica, lumbago, strains, sprains, non-serious arthritic and rheumatic pain. SOLPADEINE Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature.
Check before you take these tablets
- Do not take with any other paracetamol - containing products.
- Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away
SOLPADEINE Max should not be taken if :
if you are sensitive to paracetamol, codeine or to any of the other ingredients listed above.
Please see your doctor before you take SOLPADEINE Max if :
- you are taking drugs prescribed for depression (MAOIs).
- you are taking metoclopramide or domperidone - used to treat nausea and vomiting.
- you are taking colestyramine - used to treat high cholesterol.
- you have severe liver or kidney disease.
- you are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of SOLPADEINE Max.
- The tablets contain lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
- If your headaches become persistent, see your doctor.
If you are pregnant or breast feeding :
Please see your doctor before you take SOLPADEINE Max if you are pregnant. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.
You can take SOLPADEINE Max whilst breast feeding.
How to take SOLPADEINE Max :
Adults, including the elderly and children 12 years and over:
Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.
If symptoms persist consult your doctor.
What should you do if you take too many SOLPADEINE Max tablets ?
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Will SOLPADEINE Max suit you ?
Most people taking SOLPADEINE Max find they cause them no problems. However, occasionally some people may get constipation, nausea, or allergic reactions, such as skin rash. If affected by dizziness or drowsiness you must not drive or operate machinery. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine.
If you are concerned about these effects, or if SOLPADEINE Max affects you in any other way, stop taking them and talk to your doctor or pharmacist.
Do not use this medicine after the "Use by end of" date shown on the pack.
Keep all medicines out of the reach and sight of children..